Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 229, NWS North Platte, NE

July 9, 2014Custer County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 9, 2014, 7:19 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2014, 7:19 PM CDT (00:19 UTC)
Expired
Jul 9, 2014, 8:15 PM CDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Custer County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:45 PM CDTHAIL 1Brady, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 5:42 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
3778 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WUUS53 KLBF 100019
SVRLBF
NEC041-111-100115-
/O.NEW.KLBF.SV.W.0229.140710T0019Z-140710T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 PM CDT WED JUL 9 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  EAST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 815 PM CDT

* AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  BRADY...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...ETNA AND
  VROMAN.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 189 AND 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4120 10068 4125 10021 4104 10009 4104 10022
      4076 10022 4074 10028
TIME...MOT...LOC 0019Z 330DEG 18KT 4110 10036

HAIL...1.75IN
WIND...<50MPH

$$

BUTTLER
3 follow-up statements
723 
WWUS53 KLBF 100049
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT WED JUL 9 2014

NEC041-111-100115-
/O.CON.KLBF.SV.W.0229.000000T0000Z-140710T0115Z/
CUSTER NE-LINCOLN NE-
749 PM CDT WED JUL 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 815 PM CDT...

AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF 
BRADY...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VROMAN.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 189 AND 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4120 10068 4125 10021 4104 10009 4104 10022
      4076 10022 4074 10028
TIME...MOT...LOC 0049Z 330DEG 18KT 4099 10028

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
543 
WWUS53 KLBF 100104
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT WED JUL 9 2014

NEC041-100114-
/O.CAN.KLBF.SV.W.0229.000000T0000Z-140710T0115Z/
CUSTER NE-
804 PM CDT WED JUL 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4074 10028 4105 10054 4108 10040 4108 10027
      4104 10022 4076 10022
TIME...MOT...LOC 0104Z 330DEG 18KT 4093 10025

$$

NEC111-100115-
/O.CON.KLBF.SV.W.0229.000000T0000Z-140710T0115Z/
LINCOLN NE-
804 PM CDT WED JUL 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LINCOLN COUNTY UNTIL 815 PM CDT...

AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GOTHENBURG...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN LINCOLN COUNTY.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 190 AND 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4074 10028 4105 10054 4108 10040 4108 10027
      4104 10022 4076 10022
TIME...MOT...LOC 0104Z 330DEG 18KT 4093 10025

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
452 
WWUS53 KLBF 100115
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT WED JUL 9 2014

NEC111-100125-
/O.EXP.KLBF.SV.W.0229.000000T0000Z-140710T0115Z/
LINCOLN NE-
815 PM CDT WED JUL 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL UP TO NICKLE SIZE IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4074 10028 4105 10054 4108 10040 4108 10027
      4104 10022 4076 10022
TIME...MOT...LOC 0104Z 330DEG 18KT 4093 10025

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:18 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Jul 9, 3:18 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT WED JUL 9 2014

.SYNOPSIS...
ISSUED AT 318 PM CDT WED JUL 9 2014

H5 ANALYSIS FROM THIS MORNING HAS A CONTINUATION OF THE
RIDGE/TROUGH REGIME ACROSS THE CONUS. A TROUGH OF LOW PRESSURE
EXTENDED SOUTH FROM NORTHERN CANADA INTO THE OHIO VALLEY. RIDGING
EXTENDED NORTH FROM HIGH PRESSURE LOCATED OVER SRN UTAH INTO
NORTHERN PORTIONS OF ALBERTA AND SASKATCHEWAN. ACROSS THE CENTRAL
AND NORTHERN PLAINS...A NICE 40 TO 45 KT SPEED MAX EXTENDED FROM
WESTERN NEBRASKA NWD INTO WESTERN SD AND MT. THIS FEATURE ALONG WITH
A VERY WEAK CAP...HAS SUPPORTED CONVECTION ACROSS NORTHERN AND
EASTERN PORTIONS OF THE FORECAST AREA THIS MORNING AND THIS
AFTERNOON. SO FAR...STORMS HAVE LARGELY REMAINED BELOW SEVERE LIMITS
THROUGH THE MORNING...HOWEVER...WITH INCREASED HEATING THIS
AFTERNOON...STORMS HAVE INCREASED IN STRENGTH GIVEN THE DECENT
DEGREE OF BULK SHEAR. AS OF 3 PM CDT...UNDER PARTLY TO MOSTLY
CLOUDY SKIES...TEMPERATURES RANGED FROM 62 IN RAIN COOLED AIR AT
AINSWORTH...TO 90 AT IMPERIAL.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 318 PM CDT WED JUL 9 2014

TONIGHT AND THURSDAY...PRECIPITATION CHANCES TONIGHT
AND TOMORROW AFTERNOON ARE THE MAIN FORECAST CONCERNS. FOR
TONIGHT...THUNDERSTORM CHANCES WILL CONTINUE THROUGH LATE EVENING
AND MAY POSSIBLY CONTINUE INTO THE OVERNIGHT WITH THE PRESENCE OF A
LOW LEVEL JET ANCHORED ACROSS SOUTHERN NEBRASKA. ATTM CONFIDENCE IN
PCPN PERSISTING INTO THE OVERNIGHT IS NOT HIGH ATTM AS THE NAM SOLN
IS A TAD FARTHER EAST WITH ITS LOW LEVEL JET AND THE HRRR SOLN
PUSHES THIS ACTIVITY SOUTH OF THE AREA BY LATE EVENING. THURSDAY
MORNING WILL BE QUIET ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA...HOWEVER...BY THURSDAY AFTERNOON...SURFACE HEATING AND THE
APPROACH OF AN UPPER LEVEL DISTURBANCE...WILL STEEPEN LAPSE RATES
ACROSS THE WESTERN FORECAST AREA BY 21Z THURSDAY. H85 TO H7 LAPSE
RATES WILL APPROACH 9.5 TO 10C THURSDAY AFTERNOON. IN ADDITION...THE
CAP WILL WEAKEN INVOF A SURFACE TROUGH MID AFTERNOON THURSDAY.
ATTM...THUNDERSTORMS ARE EXPECTED TO INITIATE MID AFTERNOON IN THE
PANHANDLE AND TRACK EAST. ATTM...WILL CONFINE PRECIP CHANCES TO THE
WESTERN HALF OF THE FORECAST AREA...AS LOCATIONS IN THE EAST ARE
STRONGLY CAPPED THURSDAY AFTERNOON.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 318 PM CDT WED JUL 9 2014

THURSDAY NIGHT THROUGH SATURDAY NIGHT...THE MAIN FORECASTING
CHALLENGE CONTINUES TO BE PRECIPITATION CHANCES AS THE FORECAST AREA
REMAINS IN NORTHWESTERLY AND WEST NORTHWESTERLY FLOW ALOFT. A
FRONTAL BOUNDARY WILL PUSH SOUTH ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THURSDAY NIGHT AND WILL BE THE FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT THURSDAY NIGHT INTO FRIDAY MORNING. STRONG
STORMS WILL BE POSSIBLE INVOF THE FRONT THURSDAY EVENING...WITH 35
TO 45 KTS OF DEEP LAYER SHEAR THURSDAY EVENING. INTO THE OVERNIGHT
HOURS...A STRONG LOW LEVEL JET EXTENDING FROM SWRN NEBRASKA INTO
NERN NEBRASKA...WILL ALLOW THE THREAT FOR STORMS TO
CONTINUE...HOWEVER...THE THREAT FOR SEVERE STORMS WILL DIMINISH AS
DEEP LAYER SHEAR DECREASES TO 20 TO 30 KTS OVERNIGHT. ON
FRIDAY...THE FRONT WILL STALL EITHER IN SOUTHWESTERN KS TO SERN
NEBRASKA PER THE NAM SOLN OR FROM NWRN KS INTO SOUTH CENTRAL
NEBRASKA PER THE GFS SOLN. THE GFS GENERATES A NICE AREA OF POST
FRONTAL MID LEVEL LIFT NORTH OF THE FRONT ACROSS CENTRAL AND
NORTHERN NEBRASKA FRIDAY AFTERNOON INTO FRIDAY NIGHT...WHILE THIS IS
LARGELY ABSENT IN THE NAM SOLN. EVEN WITH A MODEL COMPROMISE AND THE
FRONT ACROSS NORTHERN KS...DECENT MID LEVEL LIFT AND WARM AIR
ADVECTION NORTH OF THE FRONT ACROSS THE FORECAST AREA PER THE GFS SOLN IS
HARD TO IGNORE. WITH THIS IN MIND...WILL CONTINUE POPS FRIDAY
AFTERNOON INTO FRIDAY NIGHT. ON SATURDAY...THE FRONT WILL WASH
OUT...ALLOWING SRLY WINDS TO SURGE NORTH INTO THE PANHANDLE. THETA E
RIDGING AND INCREASED MOISTURE WILL BUILD NORTH INTO THE PANHANDLE
AS WELL LEADING TO 1500 TO 2500 J/KG CAPES SATURDAY AFTERNOON.
THUNDERSTORMS SHOULD INITIATE QUICKLY LATE SAT AFTERNOON...WITHIN A
WEAKLY CAPPED AREA IN THE PANHANDLE AND WESTERN SANDHILLS. THIS
ACTIVITY WILL TRANSITION EAST SAT EVENING AND HAS THE POTENTIAL TO
BE SEVERE WITH FCST DEEP LAYER SHEAR OF 40 TO 50 KTS.

SUNDAY THROUGH WEDNESDAY...A STRONG UPPER LEVEL LOW OVER THE HUDSON
BAY WILL DROP SOUTH INTO WESTERN ONTARIO. THIS WILL FORCE A STRONG
NRN STREAM COLD FRONT INTO THE REGION SUNDAY AFTERNOON INTO SUNDAY
NIGHT. THUNDERSTORMS MAY DEVELOP ALONG AND BEHIND THIS FEATURE
SUNDAY AND SUNDAY NIGHT AND WILL SHIFT SOUTH BY MONDAY MORNING. HIGH
AMPLITUDE NORTHWESTERLY FLOW ALOFT WILL DEVELOP ACROSS THE HIGH
PLAINS MONDAY. ANY STORMS WHICH DO FIRE TO THE WEST UNDERNEATH THE
THETA E AXIS...SHOULD STAY MAINLY OFF TO THE WEST OF THE FORECAST
AREA GIVEN THE NWRLY STEERING WINDS. WITH THIS IN MIND...WILL KEEP
THE HIGHEST POPS IN THE PANHANDLE AND FAR SOUTHWEST. MUCH COOLER
TEMPERATURES WILL DEVELOP BEHIND THE FRONT WITH 70S FOR HIGHS
TUESDAY AND WEDNESDAY OF NEXT WEEK AND POPS GENERALLY CONFINED TO
THE HIGHER TERRAIN OF COLORADO AND SERN WYOMING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1227 PM CDT WED JUL 9 2014

THUNDERSTORMS...POSSIBLY SEVERE...ARE EXPECTED TODAY ACROSS MUCH
OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND
EVENING. THE CONVECTIVE ALLOWING MODELS CONTINUE TO INDICATE
FURTHER DESTABILIZATION OF THE ATMOSPHERE THIS AFTERNOON...WITH A
CONVECTIVE CLUSTER/S FORMING INVOF THE SANDHILLS REGION AND/OR SW
NEBRASKA AND MOVING SOUTHEAST THIS EVENING. LARGE HAIL AND GUSTY
ERRATIC WIND WOULD BE EXPECTED WITHIN OR NEAR ANY STORM. OTHERWISE
WERE WATCHING STORMS THAT MAY IMPACT KVTN OR KANW EARLY THIS
AFTERNOON...THESE STORMS WILL BE STRONG...WITH THE POTENTIAL OF
HAIL...BRIEF VISIBILITY RESTRICTIONS AND GUSTY WIND. CONDITIONS WILL
QUIET THIS EVENING...BUT SOUTHERLY TO SOUTHEASTERLY WINDS AOA
10KTS CAN BE EXPECTED THROUGH THE REMAINDER OF THE FORECAST
PERIOD.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...CLB
AVIATION...JACOBS
Hazardous weather outlook, Jul 9, 3:41 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT WED JUL 9 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-102330-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
341 PM CDT WED JUL 9 2014 /241 PM MDT WED JUL 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS ALL OF WESTERN
AND NORTH CENTRAL NEBRASKA. THE MAIN AREA OF CONCERN FOR SEVERE
STORMS IS SOUTH OF A LINE FROM HAY SPRINGS...TO AINSWORTH...TO
ONEILL. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN SEVERE
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY ACROSS THE
OUTLOOK AREA. AT THIS TIME...THE THREAT OF WIDESPREAD SEVERE
WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING FOR
LOCATIONS SOUTH OF A LINE FROM HAY SPRINGS...TO AINSWORTH...TO
ONEILL.

GET YOUR WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Jul 9, 6:48 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             4 S NORTH PLATTE        41.08N 100.77W
07/09/2014  M2.00 INCH       LINCOLN            NE   NWS EMPLOYEE

            HAIL WAS DESCRIBED AS BROCCOLI FLORETS IN SIZE.

&&

SJACOBS
Local storm report, Jul 9, 6:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             7 S NORTH PLATTE        41.03N 100.77W
07/09/2014  E2.75 INCH       LINCOLN            NE   EMERGENCY MNGR

&&

JGOMEZ
Local storm report, Jul 9, 6:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             4 S NORTH PLATTE        41.08N 100.77W
07/09/2014  E2.75 INCH       LINCOLN            NE   NWS EMPLOYEE

0635 PM     HAIL             1 W NORTH PLATTE        41.13N 100.79W
07/09/2014  M2.00 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

JGOMEZ
Local storm report, Jul 9, 7:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             6 S NORTH PLATTE        41.05N 100.77W
07/09/2014  M2.75 INCH       LINCOLN            NE   PUBLIC

            SEVERE DAMAGE TO LIGHTS...TABLES...AND TREES.

&&

SJACOBS
Local storm report, Jul 9, 7:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
710 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             10 S NORTH PLATTE       40.99N 100.77W
07/09/2014  M1.25 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

JGOMEZ
Local storm report, Jul 9, 7:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             7 S NORTH PLATTE        41.03N 100.77W
07/09/2014  E2.00 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:00 PM CDTFlash Flood WarningLBFBoyd, Garfield, Holt, Keya Paha, Loup, Rock and 1 more6 hr
Jul 9, 7:14 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup46 min
Jul 9, 7:42 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln63 min
Jul 9, 7:57 PM CDTSevere Thunderstorm WarningLBFCuster33 min
Jul 9, 7:59 PM CDTSevere Thunderstorm WarningLBFCuster46 min
Jul 9, 8:38 PM CDTSevere Thunderstorm WarningLBFCuster52 min
Jul 9, 8:40 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup50 min
Jul 9, 8:45 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes60 min
Jul 9, 9:17 PM CDTSevere Thunderstorm WarningLBFCuster43 min
Jul 9, 9:58 PM CDTSevere Thunderstorm WarningLBFCuster47 min
Jul 9, 10:21 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer39 min
Jul 9, 11:01 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer44 min
Jul 9, 11:24 PM CDTSevere Thunderstorm WarningLBFCuster51 min
Jul 9, 11:45 PM CDTSevere Thunderstorm WarningLBFCuster45 min
Jul 9, 11:53 PM CDTSevere Thunderstorm WarningLBFCuster52 min
Jul 10, 12:11 AM CDTSevere Thunderstorm WarningLBFCuster34 min
Jul 10, 12:21 AM CDTSevere Thunderstorm WarningLBFCuster39 min
Jul 10, 12:53 AM CDTSevere Thunderstorm WarningLBFCuster52 min
Jul 10, 1:24 AM CDTSevere Thunderstorm WarningLBFCuster66 min
Jul 10, 2:12 AM CDTSevere Thunderstorm WarningLBFCuster45 min
Jul 10, 2:44 AM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan61 min
Jul 10, 2:54 AM CDTSevere Thunderstorm WarningLBFCuster, Lincoln27 min
Jul 10, 4:09 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.